Applied Mathematics and Mechanics

, Volume 21, Issue 4, pp 383–388

On a new algorithm of constructing solitary wave solutions for systems of nonlinear evolution equations in mathematical physics

Authors

  • Yan Zhenya
    • Institute of Mathematical ScienceDalian University of Technology
  • Zhang Hongqing
    • Institute of Mathematical ScienceDalian University of Technology
Article

DOI: 10.1007/BF02463758

Cite this article as:
Zhenya, Y. & Hongqing, Z. Appl Math Mech (2000) 21: 383. doi:10.1007/BF02463758

Abstract

According to the improved sine-cosine method and Wu-elimination method, a new algorithm to construct solitary wave solutions for systems of nonlinear evolution equations is put forward. The algorithm has some conclusions which are better than what the hyperbolic function method known does and simpler in use. With the aid of MATHEMATICA, the algorithm can be carried out in computer.

Key words

system of nonlinear evolution equationssine-cosine methodWu-elimination methodsolitary wave solution

CLC number

O175

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 2000